Logo

Download

Title:
Automatic Computation of Generalized Zhang-Zhang Polynomials of Benzenoids
Authors:
Po-Hsu Lin, Henryk A. Witek
Volume
94
Issue
1
Year
2025
Pages
53-76
Abstract

We present an algorithm for automatic computation of generalized Zhang-Zhang (GZZ) polynomials of benzenoids. The Fortran 95 implementation of the presented algorithm has been used for the determination of GZZ polynomials for several basic classes of benzenoids. Correctness of the derived formulas has been demonstrated using standard decomposition recurrence relations.